# SDR MASA20211213615

- Difficulty date: December 7, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Dented
- Location: Fs295-310 Stgr18
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN PANEL WAS FOUND TO HAVE A DENT. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 53-21-01-001-002-A01, ITEMS 1 AND E (REV. 37 DATED 15 AUG 2019). DEFECT LOCATION: FS295.00-FS310.00 ANO STGR.18R-STGR. 19R
